Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Liczberski, Piotr / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

2 Issues per year


CiteScore 2016: 0.39

SCImago Journal Rank (SJR) 2016: 0.236
Source Normalized Impact per Paper (SNIP) 2016: 0.627

Mathematical Citation Quotient (MCQ) 2016: 0.14

Online
ISSN
1869-6082
See all formats and pricing
More options …
Volume 2, Issue 2

Issues

Nonconvex Sweeping Process

H. Benabdellah
  • Département De Mathématiques, Université Cadi Ayyad, Faculté Des Sciences, Semlalia, Bd Du Prince Moulay Abdellah, BP S15, Marrakech, Maroc
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ C. Castaing
  • Département De Mathématiques, Case 051, Université Montpellier II, F-34095, Montpellier Cedex 5, France
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ A. Salvadori
  • Dipartimento Di Matematica, Università Di Perugia, 06123 Perugia, Via Vanvitelli 1, Perugia, Italy
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ A. Syam
  • Departément De Mathématiques, Université Cadi Ayyad, Faculté Des Sciences, Et Techniques, Marrakech, Maroc
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-06-03 | DOI: https://doi.org/10.1515/JAA.1996.217

Abstract

We discuss the existence of BV and Lipschitzean solutions for the sweeping process associated to a nonconvex closed moving set and its applications to a new class of evolution problem governed by a subdifferential of a Lipschitzean function. Convex and nonconvex perturbations of the preceding evolution problem are also studied.

Key words and phrases.: Sweeping process; bounded variation; Lipschitzean mapping; subdifferential; normal cone

About the article

Published Online: 2010-06-03

Published in Print: 1996-12-01


Citation Information: Journal of Applied Analysis, Volume 2, Issue 2, Pages 217–239, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/JAA.1996.217.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rainer Buckdahn, Lucian Maticiuc, Etienne Pardoux, and Aurel Răşcanu
Journal of Differential Equations, 2015, Volume 259, Number 12, Page 7332
[2]
Lucian Maticiuc, Aurel Răşcanu, Leszek Słomiński, and Mateusz Topolewski
Journal of Mathematical Analysis and Applications, 2015, Volume 429, Number 2, Page 1305
[3]
Houcine Benabdellah
Journal of Differential Equations, 2000, Volume 164, Number 2, Page 286
[4]
Giovanni Colombo and Manuel D.P. Monteiro Marques
Journal of Differential Equations, 2003, Volume 187, Number 1, Page 46
[5]
Myelkebir Aitalioubrahim
Communications of the Korean Mathematical Society, 2011, Volume 26, Number 3, Page 515
[6]
N. Chemetov and M. D. P. Monteiro Marques
Set-Valued Analysis, 2007, Volume 15, Number 3, Page 209
[7]
Vincent Acary, Bernard Brogliato, and Daniel Goeleven
Mathematical Programming, 2008, Volume 113, Number 1, Page 133

Comments (0)

Please log in or register to comment.
Log in